Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Hankel transforms and entire functions


Author: K. Raman Unni
Journal: Bull. Amer. Math. Soc. 71 (1965), 511-513
DOI: https://doi.org/10.1090/S0002-9904-1965-11303-9
MathSciNet review: 0174941
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. P. Boas, Jr., Entire functions, Academic Press, New York, 1954. MR 68627
  • 2. R. P. Boas Jr., Representations for entire functions of exponential type, Ann. of Math. (2) 39 (1938), no. 2, 269–286. MR 1503405, https://doi.org/10.2307/1968784
  • 3. R. P. Boas, Jr., Harmonic analysis and entire functions, Sympos. Harmonic Analysis and Related Integral Transforms, Vol. 1, Cornell Univ., Ithaca, N. Y., 1956.
  • 4. R. P. Boas, Jr. and H. Pollard, Complete sets of Bessel and Legendre functions, Ann. of Math. (2) 48 (1947), 366-383. MR 20660
  • 5. J. L. Griffith, Hankel transforms of functions zero outside a finite interval, J. Proc.(1955), Roy. Soc. New South Wales 89 (1955), 109-115. MR 77616
  • 6. G. H. Hardy, J. F. Littlewood and G. Pólya, Inequalities, Cambridge Univ. Press, New York, 1934.
  • 7. I. I. Ibragimov, Extremal properties of entire functions of finite order, Akad. Nauk Azerbaĭdžan. SSR Dokl. (1962). MR 206299
  • 8. J. Korevaar, An inequality for functions of exponential type, Nieuw. Arch. Wisk. (2) 23 (1949), 55-72. MR 27332
  • 9. M. Plancherel and G. Pólya, Fonctions entières et intégrales de Fourier multiples, Comment. Math. Helv. 9 (1938), 110-163.
  • 10. E. C. Titchmarsh, Introduction to Fourier integrals, Oxford, 1959.
  • 11. E. C. Titchmarsh, A note on Hankel transforms, J. London Math. Soc. 1 (1926), 195-196.
  • 12. G. N. Watson, Bessel functions, Cambridge Univ. Press, New York, 1922.
  • 13. G. M. Wing, The mean convergence of orthogonal series, Amer. J. Math. 72 (1950), 792-809. MR 37923
  • 14. G. M. Wing, On the L, Pacific J. Math. 1 (1951), 313-319. MR 43934
  • 15. A. Zygmund, Trigonometrical series, Dover, New York, 1955. MR 72976


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11303-9

American Mathematical Society